# SDR COMA9710350

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 6227337001
- Condition: Inoperative
- Location: Fwd Fuselage
- Part time: 18,211 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR INOPERATIVE.  REMOVED AND REPLACED TRANSCEIVER WITH A SERVICEABLE UNIT.
